WebBridge LR

Spaces of Polygonal Triangulations and Monsky Polynomials
Author: Abrams, Aaron. 
Published in: Discrete & Computational Geometry,  v. 51  no. 1, pp. 132- 160  Date: 2014
Full Text:
Find at SpringerLINK

LIB. HAS  01-01-1997 -  
Find at SpringerLINK

LIB. HAS  01-01-1997 -  
Library Catalogs
Try searching the Periodical Finder for the journal or magazine for sources not yet in WebBridge.
Search W&L library holdings in Annie Library Catalog for this title
Undergraduate Interlibrary Loan (ILL)
Request item from Undergraduate ILL